# SDR FDEA201208062858

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 89,211 hours, 36,740 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Dented
- Location: Bs 1831
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN AFT OF CENTER CARGO DOOR SHOWING DENT APPROX 3 INCHES LONG.  INSTALLED DOUBLER IAW EA 8-5330-160630 & SRM 53-20-00, FIG 3, SHEET 8.
